# SDR NACA20090011

- Difficulty date: March 10, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 321DL
- Aircraft time: 61,849 hours, 46,721 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69489854
- Condition: Cracked
- Location: Bs 360 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT ATTACH CLIP OF INTERCOSTAL STA 360 STR 10L.  REPLACED CRACKED ATTACH CLIP IAW B737 SRM 51-10-01.  FASTENERS INSTALLED IAW 51-30-02.  INSTALLED INTERCOSTAL IAW KEL-NAC-09-0002-08B, AND DRAWING 65C38823, STEP 3.
